2.75 1 8705
based on 8,705 conversation around the web
Rate and review
Your rating has been added!
Last Update November 27, 2015
Does Tecfidera (BG-12) cause Stomach Problems?
#4 in Tecfidera (BG-12) discussions - 139 posts discuss Stomach Problems with Tecfidera (BG-12). Stomach Problems is #4 concern in Tecfidera (BG-12) discussions.
content loaded dynamically
We found 139 discussions
experience I have is with Tecfidera. I have been on it...
" ...jfraelich & cavalier: The only experience I have is with Tecfidera. I have been on it approx one month now. ...5x & I did experience stomach upset (burning) perhaps twice. I hadn't... "
stomach problemsI started on Tecfidera in July and for t...
" Major stomach problems I started on Tecfidera in July and for ...first refill and started having stomach problems, nausea, diarrhea and vomiting. ...back to injections. Is anyone else trying to ease onto... "
I have put off starting Tecfidera. I already have...
" I have been on Copaxone since I was diagnosed ...change). Meanwhile, I have put off starting Tecfidera. I already have little appetite ...with my husband (my \"brain\") I am reluctant to upset my stomach;... "
been taking Tecfidera for two months now. Made the decision...
" I've been taking Tecfidera for two months now. Made the decision to go ...you take it without which i have also experienced a minor tummy upset. again, that wears off very quickly too. all in... "
with a patient taking tecfidera. Another downside is that...
" ...to toe and also had stomach distress. I eventually became allergic and ...the US. Biogen, who distributes tecfidera in the US, has reported ...associated with a patient taking tecfidera. Another downside... "
know about my experience on tecfidera, I am on my third...
" ...everyone know about my experience on tecfidera, I am on my third month. Still having the flushing and itching but rather ...is a pain since I found Benadryl to be helpful. Also I did have some stomach... "
6 months prior to starting Tecfidera so I am slowly gaining...
" micheleinva, I have noticed more energy because our brains are ...week cbc. I still have stomach discomfort but it has gotten so ...6 months prior to starting Tecfidera so I am slowly gaining weight back... "
ms-nana! I started Tecfidera last October and I have a few...
" Hi, ms-nana! I started Tecfidera last October and I have a few tips for getting rid of the stomach problems associated with this med... first of all, GINGER. Ginger, ginger, ginger! Dried, in... "
on Tecfidera since early November 2014. I was diagnosed...
" I've been on Tecfidera since early November 2014. I ...a pill. I also experienced some stomach discomfort early on as well. It ...12 months into treatment. I haven't had a relapse since being on this... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?
Send us feedback
139 posts mention Tecfidera (BG-12) and Stomach Problems - did you have this too?
Are you (or someone you care for) currently taking this drug?
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.